DOI 10.1007/s00105-024-05364-1
[Drug reaction with eosinophilia and systemic symptoms (DRESS): a hypersensitivity reaction with various symptoms].
Аннотация
Drug reaction with eosinophilia and systemic symptoms (DRESS) is an illness which is difficult to diagnose because of its various symptoms. In our case, a patient with small spotted exanthema with nearly erythroderma and eosinophilia presented to the emergency room. Systemic steroid therapy was started on suspicion of a drug reaction. Over the course of time, the patient's general condition deteriorated significantly and the patient developed cholecystitis, Staphylococcus aureus bacteremia, pneumonitis and cytomegalovirus reactivation. With this case report, we want to show that DRESS is a disease that is difficult to treat and can develop after a long delay.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.